# SDR RAIA951204

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7800 · Engine Exhaust System
- Part: Tail Pipe
- Part number: 1379048H401
- Condition: Separated
- Location: Lt Eng
- Part time: 10,399 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 7309 - LEFT TAIL PIPE INNER EXHAUST SEPARATED FROM AIRCRAFT.  CREW LANDED AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT EXHAUST TAIL PIPE.  (M)
